The range of a Jordan *-derivation on an H*-algebra

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)261-267
Number of pages7
JournalActa Mathematica Hungarica
Volume72
Issue number3
Publication statusPublished - 1996

Fingerprint

Jordan Derivation
Algebra
Range of data

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The range of a Jordan *-derivation on an H*-algebra. / Molnár, L.

In: Acta Mathematica Hungarica, Vol. 72, No. 3, 1996, p. 261-267.

Research output: Contribution to journalArticle

@article{14c8ad38da8343cf90260db9b44a895f,
title = "The range of a Jordan *-derivation on an H*-algebra",
author = "L. Moln{\'a}r",
year = "1996",
language = "English",
volume = "72",
pages = "261--267",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - The range of a Jordan *-derivation on an H*-algebra

AU - Molnár, L.

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0030457246&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030457246&partnerID=8YFLogxK

M3 - Article

VL - 72

SP - 261

EP - 267

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3

ER -